1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Death by Ecstasy The Serotonin Syndrome? (P.D Mueller)

Death by Ecstasy The Serotonin Syndrome? (P.D Mueller)

  1. corvardus
    SEPTEMBER 1998, PART 1 32:3 ANNALS OF EMERGENCY MEDICINE 3 7

    Abstract

    “Ecstasy” or 3,4-methylenedioxymethamphetamine (MDMA) is a
    popular drug of abuse and is generally regarded as safe by the
    lay public. There are an increasing number of reports of MDMAinduced
    toxicity that exhibit features of the serotonin syndrome.
    We report a case of severe hyperthermia, altered mental status,
    and autonomic dysfunction after a single recreational ingestion
    of MDMA.
    [Mueller PD, Korey WS: Death by “ecstasy”: The serotonin syndrome?